# SDR CALA2023061901903

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 80,883 hours, 9,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 412295
- Condition: Failed
- Location: Llar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER LOBE ATTENDENT REST (LLAR) BACK-UP LIGHT BATTERY FAILED DE EP CYCLE TEST (ELB PAGE FOR SDR REPORTING ONLY REF VTSAA NR:1019 11)
